# SDR COMA2011120750098

- Difficulty date: December 7, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N716CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7250
- Aircraft time: 31,179 hours, 28,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 60034017351
- Condition: Corroded
- Location: Fuselage
- Part time: 31,179 hours, 28,056 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAMLOC CHANNEL FOR COCKPIT FLOORBOARD IS CORRODED AT FS 280.00.  REPLACED DISCREPANT ANGLE P/N 600-34017-351 IAW BOMBARDIER SRM 51-42-21, PRIMED AND PAINTED IAW SRM 51-25-06 AND SRM 51-42-16, APPLIED CMS-565-06 TYPE 1 IAW SRM 51-21-11.
